MAUDE Adverse Event Report: ARTHROCARE CORP. WEREWOLF ENT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ARTHROCARE CORP. WEREWOLF ENT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 72290144
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: case-(b)(4).
 
Event or Problem Description
It was reported that during use in an ent procedure, the saline pump handle on the werewolf controller broke off the controller itself.The procedure was completed with a delay greater than 30 mins and was finished with a smith and nephew back up device.No patient complications were reported.
 
Additional Manufacturer Narrative
Further review of this case indicates this is a duplicate report.The event in this report has been already reported under mdr no.3006524618-2022-00057.All further communication for this event will be managed in that case, including a follow up report with the results of our investigation.We respectfully request to close the case as a duplicate and refer to the referenced case above.

Brand Name
WEREWOLF ENT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
Manufacturer (Section G)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key13559694
Report Number3006524618-2022-00062
Device Sequence Number4456933
Product Code GEI
UDI-Device Identifier00885556739624
UDI-Public00885556739624
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K202006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72290144
Device Catalogue Number72290144
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2022
Supplement Date Received by Manufacturer04/01/2022
Initial Report FDA Received Date02/18/2022
Supplement Report FDA Received Date04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown